πŸ™‹ Question.(CHF in children)

1.What should the nurse do if there is a concern about the toxicity of Digoxin?.

Answer. Digoxin level should be done.The therapeutic serum digoxin level in children range from 0.8 to 2ug/L.Monitor for signs of toxicity such as bradycardia and vomiting.

2.What will you do?.

3.What are the signs and symptoms of Digoxin toxicity?.

4.What is Digoxin?.

Published by edochie99

A Registered Nurse with over twenty years of hospital experience, an author with Masters Degree in Nursing,also Bachelor Degree in Nursing,graduated in 1996 from USC,University of Southern California.MSN in 2009 University of Phoenix.

Leave a comment

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.

%d bloggers like this: